Weight loss effect of Clindamycin

We have 607 consumer reports for Clindamycin. Weight loss effect occurred in 2%.

Patients statistics on Weight loss side effect for Clindamycin

Female
Male

Average weight in Lbs
124.01
160.2

Average height in Ft
5′ 5″
5′ 10″

Average age
49
49

Clindamycin Circle Diagram 11 consumers of 607 reported about Weight loss

  1. Lewis N. Green says:
    4.0 rating

    Clindamycin for Bacterial infection

    I received the drug after the removal of my tonsils, as I unfortunately got a bacterial infection. During the intake I suffered from severe diarrhea, severe abdominal pain and lost 15kg. After discontinuation of the drug, there was no improvement and I am literally physically decayed. My doctor then found a severe pseudomembranous enterocolitis, triggered by clindamycin, more specifically, clostriedia difficile, which often occur after ingestion / proliferation in the intestine. I could only get back on my feet with a very expensive treatment with Vancomycin 1000.

  2. Diane M. Vasquez says:
    5.0 rating

    Clindamycin for Tonsillitis

    Clindamycin 600mg, dosage: half a tablet 3 times a day. I have to take the medicine for purulent tonsillitis. Clindamycin is already the second antibiotic I had to take because of tonsillitis. The week before, I already took cefaclor, but this had no effect at all. On penicillin I react basically badly, which is why it ever fell away. So I went to the doctor again and this then prescribed me the clindamycin. The first two days of treatment were pretty good and except for a slight pressure in my stomach, I was not feeling very bad, I was just a little tired. From the third day of taking the sore throat and the inflammation were better in itself, but then started the side effects …. I noticed that I had lost some weight already on the morning of the third day, but I have not thought much of it, because I did not suffer from diarrhea or the like …. Rather, the drug tore my circulation more and more to the ground. On the said third day of taking I was already no longer able to leave the house, because I was constantly dizzy and I suffered from recurring nausea. From there it became progressively worse, the circulation did not want to join, I got chills, sweats, tachycardia, could not concentrate anymore, barely read through visual disturbances, color contrasts caused me a great headache and drowsiness, I felt somehow bedridden. Today, on the fifth day of treatment, I decided to drop it off tomorrow evening as I have lost 4 pounds within 5 days now … without diarrhea, without much exercise and despite regular meals. A drug for stomach or intestine my doctor had not prescribed me additionally. This is the second worst antibiotic I ever had to take and next time I will ask for another alternative.

  3. Darlene C. Wilson says:
    5.0 rating

    I got 500mg for severe toothache from a 6-month root-treated tooth. Already at the intake I noticed strong restlessness in the stomach / intestines despite many drinking and probiotic cultures which I bought as a precaution. After 2 days diarrhea set in and I stop the drug. The intestine borrowed 2 times a day in pain for 1 week and then set in such a strong diarrhea, more than 20 times a day for a total of 4 days, so I had to drink with 6 pounds of weight loss, despite many, in the emergency room. There a stool sample was sent in. Since then I have been treated with another antibiotic (metronidazole) and I have been completely disabled for 5 days, and I can go out. I have from the first day a light diet (can eat almost anything anyway), rusk, black tea, grated peeled apple, cooked mashed carrots) that today is the 6th day! And no matter what I eat, it comes out liquid with almost only mucus again. Everything hurts and I hope that the results of the stool culture will be there soon. I dare not eat something different, the stomach cramps are so intense, I do not understand how such an aggressive drug may still be on the market. I was a healthy, fit woman and was completely thrown out of life as if I had had a violent accident. Am totally exhausted, drink electronic drinks and can not even take a little walk (already collapsed several times) and have today instead of 55 only 47 kilos.

  4. Victor K. Sullivan says:
    4.0 rating

    Clindamycin for Pharyngitis

    Am because of a fairly persistent pharyngitis, I already 2 years more or less rumschleppe with me to the ENT doctor. The 1 left me that, 1 day was still all ok on the 2 day in the evening everything was over, break and diarrhea at once, that was on 1 April 2008, I have the doctor Metronidazole get it today, no improvement in the face, diarrhea has stayed have already lost about 15 kg, Perenterol also helps not to rebuild from the intestine … I am sick since then Ps. Meanwhile, I also have stronger fever bouts at night.

    Side effects: Weight loss; Vomit; Fever; Diarrhea
  5. Kelsey N. Bailey says:
    4.5 rating

    On the occasion of a tooth extraction I had to take the medicine Clinda-saar 600 mg for 5 days. From the 5th day I got diarrhea, which I initially considered normal. I did a colon cleansing with bacterial cultures. This I contracted very badly and it did not change the symptoms. Gradually things got critical because I was losing weight. The diarrhea, however, could not be stopped by anything. The doctors found no evidence of inflammatory bowel disease and no pathogenic germs. Again and again, I was put off for 2 weeks, so I’m currently at a weight of 54 kg. I am miserable: chills, sweating with fever attacks, kidney pain, severe upper abdominal hardening, lower abdominal cramps, general total weakness to frequent disability.

    Side effects: Sweat; Tremble; Weight loss; Fever; Diarrhea
  6. Tiffany C. Thomas says:
    4.5 rating

    Clindamycin for Kieferosteomyelitis

    On the occasion of a jawbone inflammation and Kiefervereiterung I should over 12 days 12 tablets Clindamycin ratiopharm 600 mg take, of which I did not get the last down. Through this drug, I was totally apathetic, could not eat or drink, had strong diarrhea, constantly had to choke and even talking was difficult, until two friends brought me to the emergency service outpatient clinic, where I was first hung on the drip. Reactions: Diarrhea, nausea, dizziness, exhaustion, apathy, weight loss (12kg), stomach ache, abdominal cramps, extreme headache, against which migraine is a walk, disturbed intestinal flora, abdominal pain, tremor, pain in the intestinal area, abdominal cramps, fatigue, weakness, convulsions, Suicidal thoughts, gastrointestinal upset, drowsiness, loss of appetite I took Clinda 600 in early June and am still ill today (late September), often vomiting and having diarrhea and stomach / abdominal and intestinal pain and (star-ke) headache as well as loss of appetite, side-effects, which only now begin to slowly fade away. I am still sick again and again, but in between I went to work very ill. The diarrhea is still going on and only after weaning particularly bad (like all side effects). I am afraid that permanent damage was caused. My dentist did not want to give me that stuff because he said it could be deadly. He knew about a case of a young man from America. It was prescribed to me in a jaw clinic, since it was absolutely necessary, otherwise I could have died of jawbone / inflammation.